Year 2019, Volume 40, Issue 1, Pages 108 - 116 2019-03-22

On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators
Sturm-Liouville Operatörleri için Mochizuki-Trooshin Teoremi Üzerine

İbrahim ADALAR [1]

10 23

In this paper, the inverse spectral problems of Sturm-Liouville operators are considered. Some new uniqueness theorems and analogies of the Mochizuki-Trooshin Theorem are proved.

2010 Mathematics Subject Classification. Primary 34A55, 34B24; Secondary 34L05.

Bu makalede, Sturm-Liouville operatörlerinin ters spektral problemleri ele alınmıştır. Bazı yeni teklik teoremleri ve Mochizuki-Trooshin teoreminin benzetimleri ispatlanmıştır.

  • [1]. Ambarzumyan, V.A., Uber eine Frage der Eigenwerttheorie, Z. Phys. 53 (1929) 690-695.
  • [2]. Borg, G., Eine umkehrung der Sturm-Liouvillesehen eigenwertaufgabe, Acta Math. 78 (1946) 1-96.
  • [3]. Gelfand, L.M., Levitan, B.M., On the determination of a differential equation from its spectral function, Izv. Akad. Nauk SSR. Ser. Mat. 15 (1951) 309-360 (in Russian), English transl. in Amer. Math. Soc.. Transl. Ser. 2 (1) (1955) 253-304.
  • [4]. Levitan B.M., Sargsjan I.S., Sturm-Liouville and Dirac Operators. Dordrecht: Kluwer; 1991.
  • [5]. Mochizuki, K., Trooshin, I., Inverse problem for interior spectral data of Sturm-Liouville operator, J. Inverse Ill-posed Probl. 9 (2001) 425-433.
  • [6]. Marchenko V., Some questions in the theory of one-dimensional linear differential operators of the second order. I. Tr.Mosk. Mat. Obs. (1952) 1:327-420. (Russian). English transl. in Am.Math. Soc. Trans. (1973) 2:1-104.
  • [7]. Hochstadt, H., Lieberman, B., An inverse Sturm-Liouville problem with mixed given data, SIAM J. Appl. Math. 34 (1978) 676-680.
  • [8]. Freiling, G., Yurko, V.A., Inverse Sturm-Liouville Problems and Their Applications, NOVA Science Publishers, New York, 2001.
  • [9]. Levinson, N., The inverse Sturm-Liouville problem, Math. Tidsskr, 13 (1949), 25- 30.
  • [10]. Rubel, L.A., Necessary and suffcient conditions for Carison's theorem on entire functions, Trans. Amer. Math. Soc. vol. 83 (1956) 417-429.
  • [11]. Boas, R.P., Entire functions, New York, Academic Press, 1954.
  • [12]. Mochizuki, K., Trooshin, I., Inverse problem for interior spectral data of the Dirac operator on a finite interval, Publ. RIMS, Kyoto Univ. 38 (2002) 387-395.
  • [13]. Sat, M., Panakhov, E., A uniqueness theorem for Bessel operator from interior spectral data. Abstr. Appl. Anal., Volume 2013, Article ID 713654, 6 pages.
  • [14]. Ozkan, A.S., Amirov, R. Kh., An interior inverse problem for the impulsive Dirac operator, Tamkang Journal of Mathematics, 42 (2011) 259-263.
  • [15]. Horvath, M., Inverse spectral problems and closed exponential systems, Ann. of Math. 162 (2005) 885-918.
  • [16]. Panakhov, E., Sat, M., Inverse problem for the interior spectral data of the equation of hydrogen atom, Ukrainian Mathematical Journal, 64 (2013), no.11.
  • [17]. Guo, Y., Wei, G., Inverse Sturm-Liouville problems with the potential known on an interior subinterval, Appl. Anal., 94 (5) (2015) 1025-1031.
  • [18]. Gesztesy F., Simon B., Inverse spectral analysis with partial information on the potential. II. The case of discrete spectrum. Trans. Am. Math. Soc. 352 (6) (2000) 2765-2787.
  • [19]. Shieh, C.T., Yurko, V.A., Inverse nodal and inverse spectral problems for discontinuous boundary value problems. J. Math. Anal. Appl. 347 (2008) 266-272.
Primary Language en
Subjects Basic Sciences
Journal Section Natural Sciences
Authors

Orcid: 0000-0002-4224-0972
Author: İbrahim ADALAR (Primary Author)
Institution: CUMHURİYET ÜNİVERSİTESİ
Country: Turkey


Bibtex @research article { csj470328, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2019}, volume = {40}, pages = {108 - 116}, doi = {10.17776/csj.470328}, title = {On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators}, key = {cite}, author = {ADALAR, İbrahim} }
APA ADALAR, İ . (2019). On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators. Cumhuriyet Science Journal, 40 (1), 108-116. DOI: 10.17776/csj.470328
MLA ADALAR, İ . "On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators". Cumhuriyet Science Journal 40 (2019): 108-116 <http://dergipark.org.tr/csj/issue/43798/470328>
Chicago ADALAR, İ . "On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators". Cumhuriyet Science Journal 40 (2019): 108-116
RIS TY - JOUR T1 - On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators AU - İbrahim ADALAR Y1 - 2019 PY - 2019 N1 - doi: 10.17776/csj.470328 DO - 10.17776/csj.470328 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 108 EP - 116 VL - 40 IS - 1 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.470328 UR - https://doi.org/10.17776/csj.470328 Y2 - 2019 ER -
EndNote %0 Cumhuriyet Science Journal On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators %A İbrahim ADALAR %T On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators %D 2019 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 40 %N 1 %R doi: 10.17776/csj.470328 %U 10.17776/csj.470328
ISNAD ADALAR, İbrahim . "On Mochizuki-Trooshin Theorem for Sturm-Liouville Operators". Cumhuriyet Science Journal 40 / 1 (March 2019): 108-116. https://doi.org/10.17776/csj.470328